# SDR TWAA0106230

- Difficulty date: April 4, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N906TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49160
- Aircraft time: 55,292 hours, 28,713 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN THE AFT CARGO COMPT FOUND CORROSION ON SUPPORT BRACKET AT STA 1148, ABOVE LONGERON 20R.  FABRICATED NEW SUPPORT ANGLE PER PART REMOVED USING SPM 6-70-01, FROM 7075T6 PER SRM 51-14-3 AND DRAWING 5930483.  INSTALLED HI-LOKS PER SRM 51-30-05.
